# SDR IPXA10659177

- Difficulty date: April 10, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Engine: Ge CF680C2B6F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587669
- Condition: Damaged
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MMR NR 10659175, REF D411572, MCD FLOOR PANEL POS 4L HAS .5" HOLE. DAMAGE LOCATED AT STA 654+121, LBL45 AND 10" AWAY FROM EDGE.  REPAIR THE DAMAGE IAW SRM53-00-50-2R.
